DOI 10.1016/s0301-0546(05)73252-3
Delayed hypersensitivity reactions to corticosteroids.
Аннотация
BACKGROUND
Corticosteroids (CS) are widely used in the treatment of asthma, allergic disorders and other immunological diseases due to their anti-inflammatory and immunosuppressive properties. Physicians seldom suspect them of causing allergic reactions. However, more and more cases of hypersensitivity reactions to CS have been described. Reports of delayed allergic reactions to CS in patients with asthma or allergic rhinitis are scarce.
MATERIAL AND
METHODS
We report the case of a 44-year-old woman with a history of mild persistent asthma and intermittent allergic rhinitis, treated with inhaled beclomethasone and salbutamol, who developed a delayed mucocutaneous and respiratory reaction after substitution of beclomethasone with budesonide.
CONCLUSIONS
The interest of this case lies in the rarity of allergic reactions from inhaled CS in patients with asthma and/or rhinitis. These reactions therefore represent a diagnostic and therapeutic challenge.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.